# SDR DALA2017072505682

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE STA 277 TO STA 294 BL 0 INTERCOSTAL CRACKED AT FLOOR BOARD HOLE.  REMOVE AND REPLACED DAMAGED FLOOR INTERCOSTAL AT BL 0 STA 277- 294.
